# SDR EISA20010009

- Difficulty date: February 2, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- Aircraft time: 75,804 hours, 53,052 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Flap
- Component: Flap, Boeing
- Component part number: 652163572
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND NR 4 AFT FLAP TRAILING EDGE DELAMINATED.  REMOVED DELAMINATED AREAS OF FLAP TRAILING EDGE, CLEANED, PREPPED, ALODINED, PRIMED, AND BONDED FIBERGLASS OVERLAYS IAW SRM 51-10-2, 57-50-1 FIG 3, 51-40-6 FIG 37.
